×

zbMATH — the first resource for mathematics

Optimality conditions for disjunctive programs with application to mathematical programs with equilibrium constraints. (English) Zbl 1149.90143
Summary: We consider optimization problems with a disjunctive structure of the feasible set. Using Guignard-type constraint qualifications for these optimization problems and exploiting some results for the limiting normal cone by Mordukhovich, we derive different optimality conditions. Furthermore, we specialize these results to mathematical programs with equilibrium constraints. In particular, we show that a new constraint qualification, weaker than any other constraint qualification used in the literature, is enough in order to show that a local minimum results in a so-called M-stationary point. Additional assumptions are also discussed which guarantee that such an M-stationary point is in fact a strongly stationary point.

MSC:
90C30 Nonlinear programming
90C46 Optimality conditions and duality in mathematical programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bazaraa, M.S., Shetty, C.M.: Foundations of optimization. In: Lecture Notes in Economics and Mathematical Systems, vol. 122. Springer, Berlin Heidelberg New York (1976) · Zbl 0334.90049
[2] Ceria, S., Soares, J.: Convex programming for disjunctive convex optimization. Math. Programming 86, 595–614 (1999) · Zbl 0954.90049 · doi:10.1007/s101070050106
[3] Flegel, M.L., Kanzow, C.: On the Guignard constraint qualification for mathematical programs with equilibrium constraints. SIAM J. Optim. 54, 517–534 (2005) · Zbl 1147.90397
[4] Flegel, M.L., Kanzow, C.: A Fritz John approach to first order optimality conditions for mathematical programs with equilibrium constraints. SIAM J. Optim. 52, 277–286 (2003) · Zbl 1055.90087
[5] Flegel, M.L., Kanzow, C.: A direct proof for M-stationarity under MPEC-GCQ for mathematical programs with equilibrium constraints. In: Dempe, S., Kalashnikov, V. (eds.) Optimization with Multivalued Mappings: Theory, Applications and Algorithms, pp. 111–122. Springer, New York (2006) · Zbl 1125.90062
[6] Flegel, M.L., Kanzow, C.: Abadie-type constraint qualification for mathematical programs with equilibrium constraints. J. Optim. Theory Appl. 124, 595–614 (2005) · Zbl 1090.90200 · doi:10.1007/s10957-004-1176-x
[7] Gould, F.J., Tolle, J.W.: A necessary and sufficient qualification for constrained optimization. SIAM J. Appl. Math. 20, 164–172 (1971) · Zbl 0217.57501 · doi:10.1137/0120021
[8] Guignard, M.: Generalized Kuhn–Tucker conditions for mathematical programming problems in a Banach space. SIAM J. Control 7, 232–241 (1969) · Zbl 0182.53101 · doi:10.1137/0307016
[9] Henrion, R., Jourani, A., Outrata, J.V.: On the calmness of a class of multifunctions. SIAM J. Optim. 13, 603–618 (2002) · Zbl 1028.49018 · doi:10.1137/S1052623401395553
[10] Henrion, R., Outrata, J.V.: Calmness of constraint systems with applications. Math. Programming 104, 437–464 (2005) · Zbl 1093.90058 · doi:10.1007/s10107-005-0623-2
[11] Jeroslow, R.: Representability in mixed integer programming. I. Characterization results. Appl. Math. 17, 223–243 (1977) · Zbl 0618.90069
[12] Lucet, Y., Ye, J.: Sensitivity analysis of the value function for optimization problems with variational inequality constraints. SIAM J. Control Optim. 40, 699–723 (2001) · Zbl 1006.49022 · doi:10.1137/S0363012999361718
[13] Luo, Z.-Q., Pang, J.-S., Ralph, D.: Mathematical Programs with Equilibrium Constraints. Cambridge University Press, Cambridge, UK (1996)
[14] Mordukhovich, B.S.: Generalized differential calculus for nonsmooth and set-valued mappings. J. Math. Anal. Appl. 183, 250–288 (1994) · Zbl 0807.49016 · doi:10.1006/jmaa.1994.1144
[15] Mordukhovich, B.S.: Lipschitzian stability of constraint systems and generalized equations. Nonlinear Anal. 22, 173–206 (1994) · Zbl 0805.93044 · doi:10.1016/0362-546X(94)90033-7
[16] Outrata, J.V.: Optimality conditions for a class of mathematical programs with equilibrium constraints. Math. Oper. Res. 24, 627–644 (1999) · Zbl 1039.90088 · doi:10.1287/moor.24.3.627
[17] Outrata, J.V.: A generalized mathematical program with equilibrium constraints. SIAM J. Control Optim. 38, 1623–1638 (2000) · Zbl 0968.49012 · doi:10.1137/S0363012999352911
[18] Pang, J.-S., Fukushima, M.: Complementarity constraint qualifications and simplified B-stationarity conditions for mathematical programs with equilibrium constraints. Comput. Optim. Appl. 13, 111–136 (1999) · Zbl 1040.90560 · doi:10.1023/A:1008656806889
[19] Peterson, D.W.: A review of constraint qualifications in finite-dimensional spaces. SIAM Rev. 15, 639–654 (1973) · Zbl 0255.90049 · doi:10.1137/1015075
[20] Robinson, S.M.: Some continuity properties of polyhedral multifunctions. Math. Program. Stud. 14, 206–214 (1981) · Zbl 0449.90090
[21] Rockafellar, R.T., Wets, R.J.-B.: Variational analysis. In: A Series of Comprehensive Studies in Mathematics, vol. 317. Springer, Berlin Heidelberg New York (1998) · Zbl 0888.49001
[22] Scheel, H., Scholtes, S.: Mathematical programs with complementarity constraints: stationarity, optimality, and sensitivity. Math. Oper. Res. 25, 1–22 (2000) · Zbl 1073.90557 · doi:10.1287/moor.25.1.1.15213
[23] Scholtes, S.: Convergence properties of a regularization scheme for mathematical programs with complementarity constraints. SIAM J. Optim. 11, 918–936 (2001) · Zbl 1010.90086 · doi:10.1137/S1052623499361233
[24] Scholtes, S.: Nonconvex structures in nonlinear programming. Oper. Res. 52, 368–383 (2004) · Zbl 1165.90597 · doi:10.1287/opre.1030.0102
[25] Spellucci, P.: Numerische Verfahren der Nichtlinearen Optimierung. Internationale Schriftenreihe zur Numerischen Mathematik, Birkhäuser, Basel, Switzerland (1993) · Zbl 0780.90091
[26] Stoer, J., Witzgall, C.: Convexity and optimization in finite dimensions I. In: Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen, vol 163. Springer, Berlin Heidelberg New York (1970) · Zbl 0203.52203
[27] Ye, J.J.: Optimality conditions for optimization problems with complementarity constraints. SIAM J. Optim. 9, 374–387 (1999) · Zbl 0967.90092 · doi:10.1137/S1052623497321882
[28] Ye, J.J.: Constraint qualifications and necessary optimality conditions for optimization problems with variational inequality constraints. SIAM J. Optim. 10, 943–962 (2000) · Zbl 1005.49019 · doi:10.1137/S105262349834847X
[29] Ye, J.J.: Necessary and sufficient optimality conditions for mathematical programs with equilibrium constraints. SIAM J. Math. Anal. 307, 350–369 (2005) · Zbl 1112.90062
[30] Ye, J.J., Ye, X.Y.: Necessary optimality conditions for optimization problems with variational inequality constraints. Math. Oper. Res. 22, 977–997 (1997) · Zbl 1088.90042 · doi:10.1287/moor.22.4.977
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.